# SDR SWAA2024123180161

- Difficulty date: December 21, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 41,649 hours, 19,134 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Pulled
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 FLAP CANOE FAIRING AS NUMEROUS PULLED THROUGH RIVETS<[01] R&R'D #4 FLAP CANOE FAIRING TAIL CONE IAW AMM 27-51-18;[02] VERIFIED THE FOLLOWING: R&R'D #4 FLAP CANOE FAIRING TAIL CONE IAW AMM 27-51-18
